# SDR CALA2018010700084

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 50,176 hours, 16,675 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 70,163 hours, 15,923 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4B
- Part serial: 1546
- Condition: Abnormal
- Location: Nr 1
- Part time: 70,163 hours, 15,923 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG MUSTY ODOR ON DESCENT. REMOVED AND REPLACED NR 1 ENGINE REF WC 19-7100-1-0900.
